Aa
A
A
A
Close
Undiagnosed Symptoms Community
25.1k Members
Avatar universal

Hot flushes, headaches...could it be something ive taken?

Anyone know any problems that Argryria nervosa, ipomoea convolvulaceae or pierine blend can have on people. Ive been suffering from panic attacks, hot flashes, dizzness, headaches, bad asthma eye floaters....Its scaring the hell out of me...and it happened after I had a mixture of the ingredients mentioned.

Please try to help.

Doctors say its down to stress? could that be the case? they only seem to happen at night...usually when Im expecting them.

x
1 Responses
Avatar universal
It could be an allergic reaction to the meds.
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.